# SDR QXEA2012032100235

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 12,198 hours, 12,993 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS BURNING ODOR IN AFT GALLEY BY COFFEE WARMERS.  TURNED COFFEEMAKER OFF AND ODOR DISSAPATED.  NO APPARENT SMOKE.  ODOR APPEARED TO COME FROM THE COILS ON THE BACK OF THE COFFEE WARMER.  DEFERRED.  ACFT RETURNED TO SERVICE.
